# SDR YENA2021010400004

- Difficulty date: December 29, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 79,764 hours, 29,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: No Test
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CIDS TEST FAIL ESPU EXT LOAD AFT LT MESSAGE.  R & R L-2 DOOR SLIDE, IAW A320AMM 25-62-44-000-012-A AND 25-62-44-400-007-A.  PERFORMED SATISFACTORY OPERATIONS CHECK ON L-2 DOOR SLIDE, IAW A320 AMM 33-51-00-710-001-A REF FLIGHTSTAR NR 00157.  SUPPLEMENTAL INFORMATION TO FOLLOW.
